Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 101-109 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mir A, Dawood Q, Dar B. On the $s^{th}$ Derivative of a Polynomial-II. IJMSI. 2017; 12 (2) :101-109
URL: http://ijmsi.ir/article-1-690-en.html

The paper presents an $L^{r}-$ analogue of an inequality regarding the $s^{th}$ derivative of a polynomial having zeros outside a circle of arbitrary radius but greater or equal to one. Our result provides improvements and generalizations of some well-known polynomial inequalities.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb